MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL LOCI HIGH SENSITIVITY TROPONIN I (TNIH) ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL LOCI HIGH SENSITIVITY TROPONIN I (TNIH) ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained an erroneously elevated loci high-sensitivity troponin i (tnih) result on a patient sample on the dimension exl 200 integrated chemistry system.The result was from a redrawn sample (b)(6) 2025) and was reported to the physician, who questioned the result.The same sample reprocessed at an alternate facility using an alternate siemens method (atellica im high-sensitivity troponin i (tnih)).A lower result was obtained, considered correct, and reported to the physician.The customer had obtained erroneously elevated loci high-sensitivity troponin i (tnih) patient results from a previous sample draw (b)(6) 2025) on a dimension exl 200 integrated chemistry system.The results were reported to the physician and questioned.There are no known reports of adverse health consequences due to the erroneously elevated loci high sensitivity troponin i (tnih) results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated loci high-sensitivity troponin i (tnih) patient sample result on a dimension exl 200 integrated chemistry system.Siemens healthcare diagnostics is investigating the event.
 
Additional Manufacturer Narrative
Additional information (26-jan-2025): siemens service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and the data from the instrument.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s laboratory ranges at the time of the event.Siemens does not have claims on correlation with other analyzers which use an alternate methodology and antibodies for troponin analyte measurement.As the technology used by analyzers were different, there should not be any numerical comparison between the analyzers.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr was filed on 23-jan-2025.

Brand Name
DIMENSION EXL LOCI HIGH SENSITIVITY TROPONIN I (TNIH) ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key21218101
Report Number2517506-2025-00010
Device Sequence Number15613319
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)EA5159(17)250608
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2025
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberEA5159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown